Paracetamol 500mg Tablets, 16 Tablets
For the relief of mild to moderate pain including headache, migraine, neuralgia, toothache, sore throat and period pain.
Also for the symptomatic relief of rheumatic and muscular aches and pains, sciatica, fibrositis, lumbago, joint swelling and stiffness, influenza, feverish colds and feverishness.
Preparation and Usage:
Please read the enclosed leaflet carefully before use
Swallow the caplets, preferably with a drink of water.
Adults, the elderly and children over 12 years:
Take one or two caplets up to four times a day, as required.
Children 6 to 12 years:
Half to one caplet up to four times a day, as required.
Lower Age Limit:
Advisory - 6 Years.
Do not give to children under 6 years.
Do not take more often than every 4 hours. Do not exceed 4 doses (8 caplets) in any 24 hour period. Do not take for more than 3 days unless instructed by your doctor.
Do not exceed the stated dose.
If symptoms persist consult your doctor.
Immediate medical advice should be sought in the event of an overdose, even if you feel well.
Do not take with any other paracetamol-containing products.
Keep all medicines out of the reach & sight of children.
There are no reviews yet.
UK Standard Delivery:Should take upto 3 working days (excluding public holidays) but in most cases quicker. If you order on a Friday and we can arrange delivery on Saturday we will try to do so. You can receive your items quicker.
Cost is £2.95.
Please select International Delivery option on the Basket Page.
Delivery can take upto 7 working days.